Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: M. Parodi
Title: Sur quelques propriétés des valeurs caractéristiques des matrices carrées
Additional book information: (Mémorial des Sciences Mathématiques, no. 118.) Paris, Gauthier-Villars, 1952. 64 pp. 800 fr.

Review Information:

Reviewer: A. C. Schaeffer
Journal: Bull. Amer. Math. Soc. 59 (1953), 464-467
DOI: https://doi.org/10.1090/S0002-9904-1953-09722-1